# SDR C2XA97IA316

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 141FL01D3
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3968 - DURING FLIGHT, PILOT REPORTED THE RT MLG UNLOCK LIGHT FLASHED ON.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE RT HAND UPLOCK SWITCH IAW ATR 42-500 JIC 52-31-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
